Skip to content Skip to navigation

Volume 23 (2020)

Volume 23 (2020)

Number 1 - 2020

  1. Junichi Aramaki, Existence of a Solution for a Stationary Maxwell-Stokes Type System . Commun. Math. Anal. Vol. 23 (2020). no. 1, pp. 1 - 16
  2. Mukhiddin I. Muminov, Tulkin H. Rasulov, and Nargiza A. Tosheva, Analysis of the Discrete Spectrum of the Family of $3 \times 3$ Operator Matrices . Commun. Math. Anal. Vol. 23 (2020). no. 1, pp. 17 - 37
  3. Achille Landri Pokam Kakeu and Jean Louis Woukeng, Well-posedness and Long-time Behaviour for a Nonlinear Parabolic Equation with Hysteresis . Commun. Math. Anal. Vol. 23 (2020). no. 1, pp. 38 - 62
  4. Silvestru Sever Dragomir, Some Norm Integral Inequalities for Analytic Functions in Banach Algebras . Commun. Math. Anal. Vol. 23 (2020). no. 1, pp. 63 - 81
  5. Philippe Cieutat, Nemytskii Operators Between Stepanov Almost Periodic or Almost Automorphic Function Spaces . Commun. Math. Anal. Vol. 23 (2020). no. 1, pp. 82 - 113

Number 2 - 2020

  1. Taghi Ahmedatt and Hassane Hjiaj , Existence of Solutions For Some Strongly Nonlinear Anisotropic Elliptic Problems with $L^{1}$-Data . Commun. Math. Anal. Vol. 23 (2020). no. 2, pp. 1 - 25